On the diameter of Kneser graphs

M. Valencia-Pabon, J.C. Vera

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)383-385
Number of pages3
JournalDiscrete Mathematics
Volume305
Issue number1-3
Publication statusPublished - 2005
Externally publishedYes

Cite this

Valencia-Pabon, M., & Vera, J. C. (2005). On the diameter of Kneser graphs. Discrete Mathematics, 305(1-3), 383-385.
Valencia-Pabon, M. ; Vera, J.C. / On the diameter of Kneser graphs. In: Discrete Mathematics. 2005 ; Vol. 305, No. 1-3. pp. 383-385.
@article{88c5262c7f7340018ea74266350276b8,
title = "On the diameter of Kneser graphs",
author = "M. Valencia-Pabon and J.C. Vera",
note = "Pagination: 3",
year = "2005",
language = "English",
volume = "305",
pages = "383--385",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

Valencia-Pabon, M & Vera, JC 2005, 'On the diameter of Kneser graphs', Discrete Mathematics, vol. 305, no. 1-3, pp. 383-385.

On the diameter of Kneser graphs. / Valencia-Pabon, M.; Vera, J.C.

In: Discrete Mathematics, Vol. 305, No. 1-3, 2005, p. 383-385.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On the diameter of Kneser graphs

AU - Valencia-Pabon, M.

AU - Vera, J.C.

N1 - Pagination: 3

PY - 2005

Y1 - 2005

M3 - Article

VL - 305

SP - 383

EP - 385

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -

Valencia-Pabon M, Vera JC. On the diameter of Kneser graphs. Discrete Mathematics. 2005;305(1-3):383-385.